# SDR ZZDA2011230

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N169AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AFT DOOR SLIDE IMPROPERLY INSTALLED TO DOOR, PIN NOT THROUGH DOOR (AWI).  RE-INSTALLED L2 SLIDE ONTO DOOR MM REF 25-66 (AWI).
